# SDR DALA2023121110111

- Difficulty date: December 10, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N121DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50040
- Aircraft time: 11,638 hours, 5,293 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BIRD STRIKE DAMAGE COMMON TO THE RHS OF THE NOSE FUSELAGE ABOVE THE AFT SKIN STRINGER AND BETWEEN FR13-FR14. TWO DENTS ARE PRESENT FWD OF FR13 AND FR14. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0005:2000-2100/001 00001 REPAIRED PER ER/A 614059-14, PRI REV ORIG, PRI REV #1,PRI REV# 2,PRI REV# 3, PRI REV#4 AND ER/A 614059-14 REV A. CLOSING REQUIREMENTS RII: (LP# 0103230)
